Alert archive / Arizona / Special Weather Statements in 2021
Special Weather Statement, NWS Phoenix, AZ
NWS Phoenix, AZ issued this special weather statement at Oct 5, 2021, 10:46 AM MST. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 5, 2021, 10:46 AM MST (17:46 UTC)
- Expired
- Oct 5, 2021, 11:15 AM MST
- In force
- 29 min
- Issued by
- NWS Phoenix, AZ
- Hail
- 0.75 in
- Wind
- 40
The radar
The Phoenix radar (KIWA), 129 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Yuma Prvg Ground, AZ (K1Y7), launched 12:00Z, 5.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2332 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
690
WWUS85 KPSR 051746
SPSPSR
Special Weather Statement
National Weather Service Phoenix AZ
1046 AM MST Tue Oct 5 2021
AZZ534-538-051815-
Aguila Valley AZ-Tonopah Desert AZ-
1046 AM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of Maricopa County
through 1115 AM MST...
At 1046 AM MST, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Tonopah, moving north at 35 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of Maricopa County.
This includes AZ Interstate 10 between mile markers 81 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3347 11298 3352 11317 3388 11315 3377 11274
TIME...MOT...LOC 1746Z 200DEG 29KT 3357 11304
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
$$
SDBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this special weather statement went out at Oct 5, 4:46 AM MST, 6 hours earlier.
Area forecast discussion, Oct 5, 4:46 AM MST, 6 hours before
Area Forecast Discussion National Weather Service Phoenix AZ 446 AM MST Tue Oct 5 2021 .UPDATE... Aviation discussion update. && .SYNOPSIS... A low pressure system will move through the Southwest today. Periods of showers and thunderstorms will continue this morning, then gradually end from west to east this afternoon and evening. Some storms across central Arizona could be strong this afternoon, capable of producing strong, damaging winds and large hail. Some blowing dust will also be possible. Dry weather returns tomorrow and Thursday with near normal temperatures. A low end rain chance is possible with another passing system Friday and Saturday with slightly cooler temperatures. A quiet weekend with typical temperatures is expect, with the potential for a dry but notably cooler and winder weather system next week. && DISCUSSION... An upper level low is just southwest of San Diego, where it has been generating extensive thunderstorm activity. Across our CWA, the forecast has generally been holding as we remain in the warm sector of the system. Moisture levels have been gradually increasing, leading to areas of showers developing mainly across our eastern CWA. Satellite-derived and objective analysis PWAT values show a tongue of 1"+ values with the axis over western Maricopa County, coincident with the ongoing showers. Per similar analysis, the western CWA is in a bit of a dry slot and at this point may not see much precipitation until the main low moves in within the next few hours. For Maricopa County and points east, showers with embedded "garden variety" thunderstorms will continue for a few hours this morning. SPC mesoanalysis does show ~1000 J/kg of DCAPE, so even though the showers/thunderstorms likely won't be very strong themselves, the environment remains conducive to gusty outflow winds. Rainfall amounts thus far have been light, where it has rained, at about 0.1-0.2", but continual training in some areas will push this amounts higher. It does look like there will be a notable break across central Arizona later this morning, with even quite a bit of sun which coupled with the on-going WAA will help push temperatures toward 90°F. The main show will be the passage of the filling but still potent low as it moves northeast across the Colorado River basin. Latest CAMs are in pretty good agreement on overall convective trends, which is not a surprise given the robust synoptic forcing in place. Uncertainty hinges on the exact track of the low. Thunderstorms will likely develop across the Imperial Valley around 12Z, give or take an hour, and move to the northeast. Instability will be a bit limited, perhaps around 500 J/kg, which coupled with the strong PVA will support a few strong (but likely sub-severe) thunderstorms. Downburst/outflow winds could approach 50 mph. As the storms and parent low move into southwest Arizona (heading for northern Arizona) this afternoon, the environment becomes more favorable for severe weather. HREF mean MUCAPE values reach 500-1000+ J/kg across Yuma/La Paz/Maricopa Counties during the afternoon hours. Bulk shear vectors approach 50 kt. Storm updrafts could intensify with the instability and begin rotating given the shear, possible reaching severe limits with respect to straight line winds (58+ mph) and hail (1"+). The latest SPC outlook supports this with a 5% hail and wind contour. Notably there is a 2% tornado contour just to the north of our CWA - a tornado or two can't be ruled out with these storms, especially across northern Maricopa County where increasing terrain height will support lower LCLs. It should also be noted the potential for no convection across the Phoenix area, despite the instability and shear, should the low track further north. Today certainly has boom-bust potential. QPF values have not change much, with deterministic amounts (storm total) for lower elevations around 0.1-0.2" (10/90th percentile of 0.0/0.4-1.2"). and higher elevations near 0.2-0.4" (10/90th percentile 0.1/2.0"). The higher ends represent potential associated with strong thunderstorms and/or training of heavy showers for extended periods. Overall it appears any flooding threat is minimal with exception of burn scars and downstream areas. The thunderstorm and severe threat will very quickly diminish this afternoon/evening, from west to east, as the vort max ejects towards the Four Corners. A few residual showers will be possible Wednesday, mainly near elevated terrain locations, but otherwise it will be a quiet day. Global ensemble members still indicate another short wave approaching from the northwest Thursday/Friday, but due to a strong anticyclone centered over Texas will not progress much toward our CWA. Instead, an unusually strong SW-NE oriented jet streak will develop (120+ kt, 99th percentile) across the Southwest. The embedded shortwave and jet dynamics will bring slightly cooler temperatures, afternoon breezes, and may generate a few showers across Arizona. Temperatures will dip a bit behind the system for Friday/Saturday before bouncing back Sunday/Monday ahead of the next system. Cluster scenarios indicate another, potentially deeper, trough early next week (Mon/Tue). While there are typical depth/timing differences on the specifics, there is markedly less spread than seen the previous few days, with the vast majority of EPS/GEM/GEFS members resolving the trough. It appears it will be dry for our area (very few members show any rain at all), but there will be a period of enhanced winds with its passage. It will also get much cooler in this scenario - the current deterministic forecast has Wednesday morning lows in the lower 40s to lower 50s. && .AVIATION...Updated at 1145Z. South-Central Arizona including KPHX, KIWA, KSDL, and KDVT: Showers will fill in across the Phoenix area for the next few hours. Included tempo TS in TAFs given scattered nature of embedded convection and modest ceiling reductions, but not winds at this time as the thunderstorms are not particularly strong. Expecting a window of improved conditions later this morning and into the very early afternoon. Then arrives a window of several hours where stronger thunderstorms will be possible across the Phoenix area. Development and coverage is still uncertain but enough potential to continue PROB30 groups. Should they develop, the storms will be fairly progressive and not linger for long. Clouds will quickly clear behind the storms this evening. Winds will show atypical patterns through the day, with easterly flow taking hold later tonight. Southeast California/Southwest Arizona including KIPL and KBLH: Scattered showers will continue for several hours across the region, with an area of thunderstorms currently in the Imperial Valley gradually moving to the northeast. Gusty winds will be possible with the thunderstorms along with MVFR conditions (due to rain, some blowing dust, and/or reduced ceilings). Quickly improving weather this afternoon as the storms move to the east. Winds will show atypical patterns through the morning and afternoon, with preferred drainage directions taking hold later this evening. && .FIRE WEATHER... Thursday through Monday: One weather system will move through the region Thursday and Friday, bringing low end rain chances and a slight uptick in afternoon humidity. Slightly cooler and drier weather arrives Saturday, but warmer and drier weather is expected Sunday and Monday. Overnight humidity values will generally be trending down through the entire period. && .SPOTTER INFORMATION STATEMENT... Spotters should follow standard reporting procedures. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...None. CA...None. && DISCUSSION...Iniguez AVIATION...Iniguez FIRE WEATHER...Iniguez
In the hours before
Special weather statement, Oct 5, 9:37 AM MST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
937 AM MST Tue Oct 5 2021
AZZ541-545-547-549-557-051715-
Fountain Hills/East Mesa AZ-New River Mesa AZ-Mazatzal Mountains AZ-
Cave Creek/New River AZ-Rio Verde/Salt River AZ-
937 AM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of Gila and Maricopa
Counties through 1015 AM MST...
At 937 AM MST, Doppler radar was tracking a strong thunderstorm over
Rio Verde, or 8 miles northwest of Sugarloaf Mountain, moving north
at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Scottsdale, Round Valley, Ballantine Trailhead, Sugarloaf Mountain,
Sycamore Creek, Sunflower, McDowell Mountain Park, Desert Mountain,
Camp Creek, Rio Verde, Horseshoe Reservoir and Fort McDowell.
This includes AZ Route 87 between mile markers 197 and 229.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3399 11142 3396 11139 3359 11153 3368 11185
3401 11184 3400 11175 3400 11142
TIME...MOT...LOC 1637Z 188DEG 28KT 3376 11164
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DHSpecial weather statement, Oct 5, 9:39 AM MST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
939 AM MST Tue Oct 5 2021
AZZ531-532-536-051715-
Gila River Valley AZ-Kofa AZ-Yuma AZ-
939 AM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of southwestern La Paz
and central Yuma Counties through 1015 AM MST...
At 939 AM MST, Doppler radar was tracking a strong thunderstorm 13
miles northeast of Kinter, or 16 miles southeast of Martinez Lake,
moving north at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern La Paz
and central Yuma Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3273 11417 3276 11434 3314 11425 3312 11397
TIME...MOT...LOC 1639Z 192DEG 31KT 3286 11421
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DHSpecial weather statement, Oct 5, 10:08 AM MST, 38 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1008 AM MST Tue Oct 5 2021
AZZ538-051745-
Tonopah Desert AZ-
1008 AM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of Maricopa County
through 1045 AM MST...
At 1008 AM MST, Doppler radar was tracking a strong thunderstorm near
Sundad, or 22 miles southwest of Tonopah, moving north at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sundad.
This includes AZ Interstate 10 between mile markers 72 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3351 11294 3311 11309 3318 11333 3359 11332
TIME...MOT...LOC 1708Z 197DEG 29KT 3325 11319
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DHSpecial weather statement, Oct 5, 10:21 AM MST, 25 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1021 AM MST Tue Oct 5 2021
AZZ537-540-544-051745-
Buckeye/Avondale AZ-Northwest Valley AZ-North Phoenix/Glendale AZ-
1021 AM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of Maricopa County
through 1045 AM MST...
At 1021 AM MST, Doppler radar was tracking a strong thunderstorm over
Liberty, or near Goodyear, moving north at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Glendale, Avondale, Goodyear, Buckeye, El Mirage, Litchfield Park,
Perryville, White Tank Mountain Park, Luke AFB, Camelback Ranch,
Liberty and Estrella Mountain Ranch.
This includes the following highways...
AZ Interstate 10 between mile markers 117 and 130.
AZ Route 101 near mile marker 8.
AZ Route 303 between mile markers 105 and 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3332 11240 3333 11257 3361 11256 3356 11226
TIME...MOT...LOC 1721Z 194DEG 27KT 3339 11245
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
DHLocal storm report, Oct 5, 10:29 AM MST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1029 AM MST TUE OCT 5 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM HAIL 7 SSW GOODYEAR 33.34N 112.45W
10/05/2021 E0.70 INCH MARICOPA AZ TRAINED SPOTTER
DIME-SIZE HAIL LASTED FOR ABOUT 5 MINUTES.
&&
SDBSpecial weather statement, Oct 5, 10:46 AM MST, 0 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1046 AM MST Tue Oct 5 2021
AZZ534-538-051815-
Aguila Valley AZ-Tonopah Desert AZ-
1046 AM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of Maricopa County
through 1115 AM MST...
At 1046 AM MST, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Tonopah, moving north at 35 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of Maricopa County.
This includes AZ Interstate 10 between mile markers 81 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3347 11298 3352 11317 3388 11315 3377 11274
TIME...MOT...LOC 1746Z 200DEG 29KT 3357 11304
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SDBThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 5:45 AM MST | Special Weather Statement | PSR | 45 min | |
| Oct 5, 5:48 AM MST | Special Weather Statement | PSR | 42 min | |
| Oct 5, 6:39 AM MST | Special Weather Statement | PSR | Yuma | 51 min |
| Oct 5, 6:41 AM MST | Special Weather Statement | PSR | 49 min | |
| Oct 5, 7:15 AM MST | Special Weather Statement | PSR | 30 min | |
| Oct 5, 7:37 AM MST | Special Weather Statement | PSR | La Paz | 23 min |
| Oct 5, 7:56 AM MST | Special Weather Statement | PSR | 34 min | |
| Oct 5, 8:05 AM MST | Special Weather Statement | PSR | La Paz | 40 min |
| Oct 5, 8:07 AM MST | Special Weather Statement | PSR | La Paz | 38 min |
| Oct 5, 8:24 AM MST | Special Weather Statement | PSR | Yuma | 51 min |
| Oct 5, 8:44 AM MST | Special Weather Statement | PSR | La Paz | 46 min |
| Oct 5, 8:46 AM MST | Special Weather Statement | PSR | Yuma | 29 min |
| Oct 5, 9:01 AM MST | Special Weather Statement | PSR | Yuma | 44 min |
| Oct 5, 9:10 AM MST | Special Weather Statement | PSR | La Paz | 35 min |
| Oct 5, 9:28 AM MST | Special Weather Statement | PSR | Maricopa | 32 min |
| Oct 5, 9:30 AM MST | Special Weather Statement | PSR | 30 min | |
| Oct 5, 9:37 AM MST | Special Weather Statement | PSR | 38 min | |
| Oct 5, 9:39 AM MST | Special Weather Statement | PSR | Yuma | 36 min |
| Oct 5, 10:08 AM MST | Special Weather Statement | PSR | 37 min | |
| Oct 5, 10:21 AM MST | Special Weather Statement | PSR | Maricopa | 24 min |
| Oct 5, 11:06 AM MST | Special Weather Statement | PSR | 24 min | |
| Oct 5, 11:16 AM MST | Special Weather Statement | PSR | Maricopa | 29 min |
| Oct 5, 11:37 AM MST | Special Weather Statement | PSR | Yuma | 23 min |
| Oct 5, 11:42 AM MST | Special Weather Statement | PSR | Maricopa | 33 min |
| Oct 5, 11:43 AM MST | Special Weather Statement | PSR | Maricopa | 32 min |
| Oct 5, 11:51 AM MST | Special Weather Statement | PSR | 24 min | |
| Oct 5, 12:03 PM MST | Special Weather Statement | PSR | La Paz | 27 min |
| Oct 5, 12:13 PM MST | Special Weather Statement | PSR | 47 min | |
| Oct 5, 12:16 PM MST | Special Weather Statement | PSR | 29 min | |
| Oct 5, 12:19 PM MST | Special Weather Statement | PSR | 26 min | |
| Oct 5, 12:28 PM MST | Special Weather Statement | PSR | Pinal | 32 min |
| Oct 5, 12:45 PM MST | Special Weather Statement | PSR | 30 min | |
| Oct 5, 12:46 PM MST | Special Weather Statement | PSR | La Paz | 29 min |
| Oct 5, 12:48 PM MST | Special Weather Statement | PSR | 27 min | |
| Oct 5, 12:58 PM MST | Special Weather Statement | PSR | 47 min | |
| Oct 5, 1:00 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 30 min |
| Oct 5, 1:07 PM MST | Special Weather Statement | PSR | Pinal | 38 min |
| Oct 5, 1:09 PM MST | Areal Flood Advisory | PSR | Pinal | 3 hr |
| Oct 5, 1:15 PM MST | Special Weather Statement | PSR | 30 min | |
| Oct 5, 1:25 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa, Yuma | 3 hr |
| Oct 5, 1:35 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 40 min |
| Oct 5, 1:45 PM MST | Special Weather Statement | PSR | 45 min | |
| Oct 5, 1:48 PM MST | Special Weather Statement | PSR | 27 min | |
| Oct 5, 1:50 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Oct 5, 1:58 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 17 min |
| Oct 5, 2:12 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 33 min |
| Oct 5, 2:28 PM MST | Special Weather Statement | PSR | 17 min | |
| Oct 5, 2:35 PM MST | Flash Flood Warning | PSR | Gila | 4 hr |
| Oct 5, 2:45 PM MST | Special Weather Statement | PSR | Gila | 45 min |
| Oct 5, 2:50 PM MST | Severe Thunderstorm Warning | PSR | Gila | 40 min |
| Oct 5, 3:13 PM MST | Special Weather Statement | PSR | Gila | 32 min |
| Oct 5, 3:20 PM MST | Special Weather Statement | PSR | 25 min | |
| Oct 5, 3:32 PM MST | Special Weather Statement | PSR | 28 min | |
| Oct 5, 3:47 PM MST | Special Weather Statement | PSR | 43 min | |
| Oct 5, 4:06 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 39 min |
| Oct 5, 4:09 PM MST | Special Weather Statement | PSR | Gila | 21 min |
| Oct 5, 4:18 PM MST | Severe Thunderstorm Warning | PSR | Gila | 27 min |
| Oct 5, 4:22 PM MST | Special Weather Statement | PSR | 38 min | |
| Oct 5, 4:33 PM MST | Flash Flood Warning | PSR | Pinal | 2 hr |
| Oct 5, 4:34 PM MST | Severe Thunderstorm Warning | PSR | Gila | 41 min |
| Oct 5, 4:39 PM MST | Special Weather Statement | PSR | Maricopa | 51 min |
| Oct 5, 4:41 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 49 min |
| Oct 5, 4:45 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 5, 4:54 PM MST | Special Weather Statement | PSR | Maricopa | 36 min |
| Oct 5, 4:23 AM MST | Special Weather Statement | PSR | Imperial | 52 min |
| Oct 5, 4:30 AM MST | Special Weather Statement | PSR | Imperial | 45 min |
| Oct 5, 4:49 AM MST | Special Weather Statement | PSR | Imperial | 41 min |
| Oct 5, 5:21 AM MST | Areal Flood Advisory | PSR | Imperial | 96 min |
Nearby
Special Weather Statements in Arizona, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.